MAUDE Adverse Event Report: COOK INC ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK INC ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G11020
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a - common device name: additional names: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy.D2b - product code: additional product codes: gbo, lje.E1 - phone: (b)(6).H3 - device evaluated by mfg? device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that leakage was discovered coming from the hub of an ultrathane dawson-mueller mac-loc locking loop multipurpose drainage catheter upon flushing prior to an abdominal drainage procedure.The complaint device was not used, and a new like-device was opened to complete the procedure successfully.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Event or Problem Description
No additional information regarding patient and/or event details has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: it was reported that leakage was discovered coming from the hub of an ultrathane dawson-mueller mac-loc locking loop multipurpose drainage catheter upon flushing prior to an abdominal drainage procedure.The complaint device was not used, and a new like-device was opened to complete the procedure successfully.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of the documentation including the complaint history, device history record, quality control procedures, manufacturing instructions and instruction for use (ifu), as well as a visual inspection, functional test and dimensional verification of the returned device, were completed during the investigation.One device was returned for evaluation in an unused but prepped condition.A physical inspection and functional testing confirmed leakage where the cap and mac-loc adaptor connect.However, no damage was noted to the flare, when looking into the lumen of the mac-loc adaptor.The device passed the gap gauge requirement.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient controls are in place to detect this failure mode prior to release.A review of the device history record (dhr) found no quality control discrepancies.It should be noted that there were no other complaints associated with the final product lot number.Cook was also able to review product labeling.The instructions for use (ifu) [ t_multi2_rev1, multipurpose drainage catheter] states the following.How supplied: upon removal from package, inspect the product to ensure no damage has occurred.Evidence provided upon review of the dmr, ifu, and dhr, suggests that the device was not manufactured out of specification and that there are no nonconforming devices in-house or out in the field.Based on the information provided, examination of the returned product, and the results of this investigation, it was concluded that a component failure without any design or manufacturing issues contributed to the reported event.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Common Device Name
FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23350873
Report Number1820334-2025-01288
Device Sequence Number8791321
Product Code FGE
UDI-Device Identifier00827002110205
UDI-Public(01)00827002110205(17)280616(10)16645904
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG11020
Device Catalogue NumberULT7.0-35-25-P-5S-CLDM-HC
Device Lot Number16645904
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown